Uniformly Lipschitz stability and asymptotic property of perturbed functional differential systems
1
조회
0
다운로드
2
인용
0
참고문헌
키워드
초록
This paper shows that the solutions to the perturbed functional differential system\\ \begin{eqnarray*} y'=f(t,y)+\int_{t_0}^tg(s,y(s),Ty(s))ds \end{eqnarray*} have uniformly Lipschitz stability and asymptotic property. To show these properties, we impose conditions on the perturbed part $\int_{t_0}^tg(s,y(s),Ty(s))ds$ and the fundamental matrix of the unperturbed system $y'=f(t,y)$.
Abstract
This paper shows that the solutions to the perturbed functional differential system\\ \begin{eqnarray*} y'=f(t,y)+\int_{t_0}^tg(s,y(s),Ty(s))ds \end{eqnarray*} have uniformly Lipschitz stability and asymptotic property. To show these properties, we impose conditions on the perturbed part $\int_{t_0}^tg(s,y(s),Ty(s))ds$ and the fundamental matrix of the unperturbed system $y'=f(t,y)$.
참고문헌 (16)
- V. M. Alekseev, "An estimate for the perturbations of the solutions of ordinary dierential equations", Vestn. Mosk. Univ. Ser. I. Math. Mekh, 2, pp.28~36 (1961)
- F. Brauer, "Perturbations of nonlinear systems of differential equations", J. Math. Anal. Appl, 14, pp.198~206 (1966)
- F. Brauer, "Perturbations of nonlinear systems of differential equations, III", J. Math. Anal. Appl, 31, pp.37~48 (1970)
- F. Brauer, "Perturbations of nonlinear systems of differential equations, IV", J. Math. Anal. Appl, 37, pp.214~222 (1972)
- 구윤회, "BOUNDEDNESS IN THE FUNCTIONAL NONLINEAR PERTURBED DIFFERENTIAL SYSTEMS", 순수 및 응용수학, 22(2), pp.101~112 (2015), 한국수학교육학회
- 최상일, "Lipschitz and asymptotic stability of nonlinear systems of perturbed differential equations", 한국수학논문집, 23(1), pp.181~197 (2015), 강원경기수학회[DOI]
- S. K. Choi, "Lipschitz and exponential asymptotic stability for nonlinear functional systems", Dynamic Systems and Applications, 6, pp.397~410 (1997)
- F.M. Dannan, "Lipschitz stability of nonlinear systems of dieren-tial systems", J. Math. Anal. Appl, 113, pp.562~577 (1986)
- S. Elaydi, "Exponentially asymptotically stable dynamical systems", Appl.Anal, 25, pp.243~252 (1987)
- P. Gonzalez, "Stability properties of the solutions of the nonlinear functional dierential systems", J. Math. Appl, 181, pp.562~573 (1994)
- 구윤회, "LIPSCHITZ AND ASYMPTOTIC STABILITY FOR PERTURBED NONLINEAR DIFFERENTIAL SYSTEMS", 순수 및 응용수학, 21(1), pp.11~21 (2014), 한국수학교육학회
- Y. H. Goo, "Lipschitz and asymptotic property of perturbed functional differential systems", ~
- 구윤회, "Uniform Lipschitz and asymptotic stability for perturbed differential systems", 충청수학회지, 26(4), pp.831~842 (2013), 충청수학회[DOI]
- V. Lakshmikantham, "Differential and Integral Inequalities: Theory and Applications Vol.I" (1969), Academic Press
- B. G. Pachpatte, "Stability and asymptotic behavior of perturbed nonlinear sys-tems", J. Math. Anal. Appl, 16, pp.14~25 (1974)
- B. G. Pachpatte, "Perturbations of nonlinear systems of dierential equations", J. Math. Anal. Appl, 51, pp.550~556 (1975)
